Author Guidelines

Manuscript Submission.Journal of the Indonesian Mathematical Society (JIMS), formerly Majalah Ilmiah Himpunan Matematika Indonesia(MIHMI) receives original research papers in all areas of mathematics and their applications. The journal also receives survey papers that stimulate research in the above areas. Manuscripts should besubmittedonline(http://jims-a.org/index.php/jimsa/about/submissions). It is understood that the submitted paper is not being considered for publication in other journals. If a paper is accepted for publication in our journal, the author is assumed to have transferred the copyright to the Indonesian Mathematical Society. All articles for this journal must be submitted using our online submissions system.

Reviewing of manuscripts. Each received paper will be sent to two reviewers for evaluation. We use blind peer review process. The decision is made based on the evaluation reports from the reviewers. Whenever necessary, we ask a third reviewer to evaluate the paper.

Abstract Indexing. Papers published in this journal are reviewed by Mathematical Reviews (http://www.ams.org/mathscinet) and ZentralblattfürMathematik (http://www.emis.de/ZMATH). Indexed by Indonesian Publications Index (IPI) and Google Scholar.

Form of manuscript.The paper should be written in English. Manuscripts should be prepared by using the provided template on LaTeX Template (which canbe downloaded from our website). Make sure that your paper has an abstract, key words and phrases, and the current Mathematics Subject Classification (MSC). Avoid complicated formulae in the title as well as in the abstract.

Abstract. The abstract must be presented in English and Indonesian. It should summarize the main result(s) and, possibly, the method(s) used, in at most 250 words. If the paper is a survey paper, it must be indicated so in the abstract. For authors from outside Indonesia, the Indonesian abstract will be translated from the English abstract by the Editor.

Figures. If any, figures should be supplied in a form suitable for photographic reproduction after the printer has inserted any necessary lettering in the correct type. They should be printed or drawn in black ink on good white paper, at approximately the size that they will be printed.

References. References should be listed in alphabetical order according to the surnames of the authors at the end of the paper. Title of the journals should be abbreviated in accordance with the “Abbreviations of Names of Serials” in Mathematical Reviews Annual Index (American Mathematical Society). The following reference styles should be used:

[1] Leung, D.H. and Tang, W.K.,“Functions of Baire class one”, Fund. Math.,179(2003),225-247.

[2]Chartrand, G. and Zhang, P., Chromatic Graph Theory, Chapman & Hall/CRC, Boca Raton, 2009.

References should be cited in the text as, for example, [1], [2, p. 34], or [5, Theorem 6].

Reprints and page charge.The first authors of each accepted paper will receive at most 15 reprints. To cover the expenses of the Journal, authors are encouraged to contribute, through their research grants or their institutions, at IDR 50.000 or US$10 per page.

Subscription rate. Annual subscription rate is IDR 200,000 or US$40 for individuals, or IDR 300,000 or US$ 60 for institutions. Members of the Indonesian Mathematical Society are entitled to a 20% discount. Subscription form can be downloaded from our website.